# SDR UPS97222458

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493513
- Condition: Corroded
- Location: Bs 351-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING FUSE 129 (510824) FOUND STRINGER 25 RT STA 351 TO 360 TO BE CORRODED.  CORROSION REMOVAL WAS OUT OF LIMITS.  REMOVED STR 25 RT FROM STA 351 TO 360, FABRICATED NEW SECTION OF STRINGER, INSTALLED ALL WORK DONE PER SRM 51-10-2, 53-10-5, 53-10-3.
